# SDR SWIA2019110646721

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 39,459 hours, 33,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH FLOOR BEAM LBL27 CORRODDED ON OUTBD LIP AT FASTNERS FROM APROX FS 621 TO AROX 580 MARKED.  (C-CHECK) RO: 11/05/2019  THE CORRODED L/H FLOOR BEAM AT LBL 27, OUTBD LIP AT FASTENERS FROM APPROX. F/S 580 TO F/S 621 HAD 4EA NUTPLATES REMOVED, THE CORROSION BLENDED.
